# SDR P5CA9500321

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rod
- Condition: Disconnected
- Location: Fss 1100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FSS 1100 LEADING EDGE CAVITY SUPPORTING ROD FROM RIB TO LOWER SURFACE FAIRING IS DISCONNECTED FROM BRACKET. REPAIRED PER BOEING SRM 57-10-02 AND SRM 51-30-02.
